CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
On a nonlinear elliptic eigenvalue problem 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 307, 期号: 2, 页码: 691-698
Authors:  Chen, SW;  Li, SJ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
nonlinear eigenvalue problem  perturbation from symmetry  minimax theorem  
Perturbations from symmetric elliptic boundary value problems 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2002, 卷号: 185, 期号: 1, 页码: 271-280
Authors:  Li, SJ;  Liu, ZL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
perturbation  symmetry  elliptic boundary value problems  multiple solutions